- Purpose: To report a case of a drug-induced anterior uveitis secondary to the use of intracameral moxifloxacin. Case report: A 64-year-old Colombian male patient presented with severe ocular pain and photophobia in his left eye 15 days after cataract surgery. In the ophthalmology and glaucoma specialist evaluation, pigment dispersion in the anterior chamber and camerular angle, severe anterior segment inflammation, and elevated intraocular pressure were observed. Poor response to treatment for a suspected viral origin and exclusion of other possible etiologies, led to the conclusion of intracameral moxifloxacin induced anterior uveitis. Conclusion and importance: We present the second published case worldwide about anterior uveitis secondary to intracameral moxifloxacin, which may rarely cause hypertensive uveitis that may be confused with viral uveitis. This provides evidence on the importance of postoperative follow-up by the surgeon for an early referral and treatment of these cases.